RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 1997, Issue 1, Pages 115–125 (Mi mp11)  

This article is cited in 3 scientific papers (total in 5 papers)

Ќаш семинар: математические сюжеты

Ёкстремальные расположени€ точек на сфере

N. N. Andreev, V. A. Yudin


Full text: PDF file (190 kB)
References: PDF file   HTML file

Document Type: Article

Citation: N. N. Andreev, V. A. Yudin, “Ёкстремальные расположени€ точек на сфере”, Mat. Pros., Ser. 3, 1, MCCME, Moscow, 1997, 115–125

Citation in format AMSBIB
\Bibitem{AndYud97}
\by N.~N.~Andreev, V.~A.~Yudin
\paper Ёкстремальные расположени€ точек на сфере
\serial Mat. Pros., Ser.~3
\yr 1997
\vol 1
\pages 115--125
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp11}


Linking options:
  • http://mi.mathnet.ru/eng/mp11
  • http://mi.mathnet.ru/eng/mp/v1/s3/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Galperin, “Moi drug Andrei Khodulev”, Matem. prosv., ser. 3, 4, MTsNMO, M., 2000, 8–32  mathnet
    2. M. N. Istomina, A. B. Pevnyi, “O raspolozhenii tochek na sfere i freime Mersedes–Bents”, Matem. prosv., ser. 3, 11, Izd-vo MTsNMO, M., 2007, 105–112  mathnet
    3. A. A. Montile, “On Yudin's scheme of finding a lower estimate for the potential energy of a system of charges on a sphere”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S174–S193  mathnet  crossref  isi  elib
    4. N. O. Kotelina, A. B. Pevnyi, “Ekstremalnye svoistva sfericheskikh poludizainov”, Algebra i analiz, 22:5 (2010), 131–139  mathnet  mathscinet  zmath; N. O. Kotelina, A. B. Pevnyǐ, “Extremal properties of spherical semidesigns”, St. Petersburg Math. J., 22:5 (2011), 795–801  crossref  isi
    5. R. E. Afonin, A. B. Pevnyi, “A criterion for a spherical design associated with V. A. Yudin potentials”, Russian Math. (Iz. VUZ), 55:12 (2011), 11–15  mathnet  crossref  mathscinet
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:403
    Full text:222
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017